TARU PUBLICATIONS
Journal of Discrete Mathematical Sciences and Cryptography cover
Open Access ·Peer-reviewed·ISSN (Online): 2169-0065·ISSN (Print): 0972-0529

Monthly Journal: Publishes theoretical and applied research in all areas of Discrete Mathematical Sciences, Cryptography, Combinatorics, Elliptic Curves and Information Security.

Issues up to 2022 co-published with and available at:Taylor & Francis Online
submissions@tarupublications.com
Open Access Research Article

On the partition dimension of directed circulant graphs

, *

* Corresponding author · click or hover a name for details

pp. 1–10Vol. 26Issue 1February 2021DOI: 10.1080/09720529.2019.1694739 Crossmark XML
Received:
31 May 2019
Published Online:
04 Feb 2021
Article type:
Research Article
Language:
EN
Article no.:
JDMSC-943
Pages:
1–10

Abstract

The directed circulant graph Cn(1, 2, … , t) consists of the vertices v0 , v1 , … , vn-1 and edges directed from vi to vi+j for every i = 0, 1, … , n – 1, and j = 1, 2, … , t, where 1 ≤ t ≤ n – 1, the indices are taken modulo n. We present lower and upper bounds on the partition dimension of very general graphs Cn(1, 2, … , t). Our bounds yield exact values of the partition dimension of the graphs Cn(1, 2, … , t) for t = 2, 3, 4 and n ≥ 10.

Keywords

Subject Classifications

(2010) 05C3505C12

References

  1. P. Bhunia, S. Bag and K. Paul, Bounds for eigenvalues of the adjacency matrix of a graph, Journal of Interdisciplinary Mathematics 22(4) (2019) 415–431. doi: 10.1080/09720502.2019.1630938 [Taylor & Francis Online], [Web of Science ®], [Google Scholar]
  2. G. Chartrand, E. Salehi and P. Zhang, The partition dimension of a graph, Aequationes Math. 59 (2000) 45–54. doi.org/10.1007/PL00000127 [Crossref], [Google Scholar]
  3. K. Q. Fredlina and E. T. Baskoro, The partition dimension of some families of trees, Procedia Comput. Sci. 74 (2015) 60–66. doi.org/10.1016/j.procs.2015.12.076 [Crossref], [Google Scholar]
  4. X. Geng, M. Fang and D. Li, Gallai’s conjecture for outerplanar graphs, Journal of Interdisciplinary Mathematics 18(5) (2015) 593–598. doi: 10.1080/09720502.2014.1001570 [Taylor & Francis Online], [Web of Science ®], [Google Scholar]
  5. M. Ghorbani and M. Hakimi-Nezhaad, Co-spectrality distance of graphs, Journal of Information and Optimization Sciences 40 (2019) 1221– 1235. doi.org/10.1080/02522667.2018.1480464 [Taylor & Francis Online], [Web of Science ®], [Google Scholar]
  6. M. Gionfriddo, A remarkable connection between-permutations and colourings of graphs, Journal of Interdisciplinary Mathematics 14(1) (2011) 95–104. doi: 10.1080/09720502.2011.10700737 [Taylor & Francis Online], [Google Scholar]
  7. C. Grigorious, S. Stephen, R. Rajan and M. Miller, On the partition dimension of circulant graphs, Comput. J. 60 (2017) 180–184. doi.org/10.1093/comjnl/bxw079 [Web of Science ®], [Google Scholar]
  8. C. Grigorious, S. Stephen, B. Rajan, M. Miller and A. William, On the partition dimension of a class of circulant graphs, Inform. Process. Lett. 114 (2014) 353–356. doi.org/10.1016/j.ipl.2014.02.005 [Crossref], [Web of Science ®], [Google Scholar]
  9. S. M. Hosamani, P. V. Patil and S. H. Malghan, First Zagreb coindex of Hamiltonian graphs, Journal of Information and Optimization Sciences 38(3-4) (2017) 417–422. doi: 10.1080/02522667.2015.1123461 [Taylor & Francis Online], [Web of Science ®], [Google Scholar]
  10. I. Javaid, N. Khalid Raja, M. Salman and M. Naeem Azhar, The partition dimension of circulant graphs, World Appl. Sci. J. 18 (2012) 1705– 1717. doi.org/10.5829/idosi.wasj.2012.18.12.1590 [Google Scholar]
  11. S. Khuller, B. Raghavachari and A. Rosenfeld, Landmarks in graphs, Discrete Appl. Math. 70 (1996) 217–229. doi.org/10.1016/0166-218X(95)00106-2 [Crossref], [Web of Science ®], [Google Scholar]
  12. V. R. Kulli, B. Chaluvaraju and M. Kumara, Graphs with equal secure total domination and inverse secure total domination numbers, Journal of Information and Optimization Sciences 39(2) (2018) 467–473. doi: 10.1080/02522667.2017.1379233 [Taylor & Francis Online], [Web of Science ®], [Google Scholar]
  13. V. R. Kulli and S. C. Sigarkanti, The -domination number of a graph, Journal of Interdisciplinary Mathematics, 3(2-3) (2000) 191–194. doi: 10.1080/09720502.2000.10700281 [Taylor & Francis Online], 
Views: 293Downloads: 110Citations: 0